No Cover Image

Journal article 1406 views

Laplace asymptotic expansions of conditional Wiener integrals and generalized Mehler kernel formulas

Ian Davies Orcid Logo, Aubrey Truman

Journal of Mathematical Physics, Volume: 23, Issue: 11, Pages: 2059 - 2070

Swansea University Author: Ian Davies Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1063/1.525264

Published in: Journal of Mathematical Physics
Published: 1982
URI: https://cronfa.swan.ac.uk/Record/cronfa16756
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 11
Start Page: 2059
End Page: 2070